MathSciNet Relay Station
MathSciNet bibliographic data
MR364694 33A30 (81.33)
Laurenzi, Bernard J. Derivatives of Whittaker functions $W\sb{\kappa ,\,1/2}$ and $M\sb{\kappa ,\,1/2}$ with respect to order $\kappa $. Math. Comp. 27 (1973), 129–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement